Vyvanse Abuse Signs

Vyvanse Abuse Signs

If you find yourself experiencing any of the Vyvanse abuse signs then you need to get help immediately. You have to get a professional to help you. Going on with this abuse can put your mental health or life at very great risk. In addition, if you notice any of the signs in anyone else, you shouldn’t ignore them. Try and get them help as soon as possible.

These Vyvanse abuse signs can be grouped into four subcategories. There are administration patterns, physical signs, behavioral signs and psychological signs. The administration patterns refer to how a patient is taking their Vyvanse medication. Some of the ways that a person may abuse this medicine is by taking it in high dosages, higher frequencies or without prescription. If you notice anyone doing any of these three things, no matter what their justification may be, you have to realize that they are abusing the medication and could easily be on their way to addiction.

Physical signs of Vyvanse abuse are those that affect a person’s body or general health. These may be experienced as a number of symptoms. If you are taking Vyvanse and you notice these symptoms this could mean that you are having an allergic reaction or perhaps abusing the medication.

Vyvanse Abuse Symptoms

  • Chills
  • Constipation
  • Nausea
  • Muscle
  • Stomach
  • Pains
  • Headaches
  • Vomiting
  • Blurred vision
  • Nausea
  • Weight change

Remember, the sudden appearance of these symptoms may also be indicative of a Vyvanse overdose. Ensure that you get medical assistance immediately since this can be fatal.

Vyvanse Abuse Signs

Vyvanse abuse signs can also be detected in the behavior of a person. If a person suddenly has no appetite and is having trouble sleeping, you should be concerned, and especially so if they are on Vyvanse. A person may also display a change in personality. They may become overly sensitive or irritable. If you ask them about their medication, this can induce a very strong reaction from them. In other instances, a person may seem withdrawn.

Abusers will keep to themselves and avoid being in the company of other people. They may also seem very sad or depressed especially when the influence of the medication starts to wear off. People who are abusing Vyvanse also tend to withdraw from all forms of intimacy and may seem disinterested in sex.

Vyvanse abuse is one form of drug abuse that has very serious negative effects on a person’s mental health. This is mainly because it is meant to treat ADD and ADHD by impacting on the brain and making a person more attentive. Due to its important relation with brain function, this drug can make a person become psychotic if abused.

It can also cause disorders such as schizophrenia. A person’s mental health will slowly deteriorate until they become insane especially if the abuse continues. If there are any pre-existing mental health problems, this deterioration will happen faster.

The only way to deal with the Vyvanse abuse signs is to get professional help immediately. A person may have to go to a rehab center and get detox in order to flush the Vyvanse out of their bodies. However, there are many treatment options that people can get to enable them to live normal lives free of Vyvanse abuse.

Leave a Reply